# SDR QXEA0200925

- Difficulty date: June 29, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 2,742 hours, 3,176 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0110
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 345 hours, 336 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - NR 2 ENGINE FEATHERED (UNSCHEDULED) IN FLIGHT WHEN FLAPS SELECTED 35 DEGREES AT 1000 FT AGL ON FINAL APPROACH. CONTINUED LANDING UNEVENTFULLY. REPLACED NR 2 PEC NO HELP. FINAL FIX REPLACED PCU. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
